Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 24, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 28, 2006, 5:52 AM CST for Bell County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2006, 5:52 AM CST (11:52 UTC)
- Expired
- Mar 28, 2006, 8:45 AM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Bell County, TX
The radar
The Ft Hood radar (KGRK), 36 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 28, 5:10 AM CST, 42 minutes earlier.
Area forecast discussion, Mar 28, 5:10 AM CST, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 510 AM CST TUE MAR 28 2006 .AVIATION... WEAK COLD FRONT IS NOW LOCATED NEAR A TYLER...WACO...LLANO LINE. PRECIP ALONG THIS AXIS WILL MOST LIKELY CONTINUE THRU ABOUT 16Z THIS MORNING. AS NEXT SHORTWAVE NEARS LATE TONIGHT...PRECIP WILL AGAIN BE POSSIBLE AFTER 06Z AT ALL TAF SITES. COVERED THIS WITH A PROB30 FOR NOW. CIGS AND VSBYS SHOULD STAY IN THE MVFR RANGE FOR THE NEXT 24 HRS. WINDS WILL BE VEERING TO THE SOUTH WITH SPEEDS OF 5-10 KTS AS WEAK HIGH PRESSURE MOVES EAST AND A LEE TROUGH FORMS ALONG THE ROCKIES. /13 && .DISCUSSION... 336 AM CST TUE MAR 28 2006 AFTER SOME GRAVE HUMBLING 24 HRS ON THIS CURRENT MORNINGS FCST...DESPITE MODEL CONSENSUS...FRONT...THOUGH WEAK...DROVE FAR ENOUGH SOUTH TO NEAR A GOLDTHWAITE...WACO...CORSICANA...TYLER LINE...LEAVING AREAS TO THE NORTH DRY...BUT ACTING AS A GOOD SFC FOCUS...ALONG WITH S/W MOVING OVER THIS AREA FROM WEST TX AREA THAT WILL KEEP REGION VERY WET 18Z OR SO... BEFORE S/W MOVES TOWARD LA BY AFTN WITH JUST CHANCE POPS THE REMAINDER OF THE DAY...AS SUBSIDENCE/MIXING WEAK OUT THIS ACTIVITY. HAVE INCREASED POPS OVER WACO...LAMPASAS...TEMPLE... MARLIN AND PALESTINE AREAS...WITH SOME LOCALIZED HEAVY RAIN/FLOODING NOT OUT THE QUESTION. LUCKILY...THESE AREAS WERE SPARED LAST WEEKEND...SO NOW THEYRE GETTING THEIR SHARE...BUT WILL BE WATCHED CLOSELY AT THE MORNING PROGRESSES FOR LOCALIZED FLOODING. OTHERWISE...A BRIEF REPRIEVE THIS EVENING...BEFORE NEXT IN A LINE OF DISTURBANCES PUSHED TOWARD W/SW COUNTIES BY 12Z WED...THEN MOVES ACROSS N TX DURING THE DAY WEDNESDAY. HAVE MADE MINOR ADJUSTMENTS AND RAISED POPS AGAIN...BECAUSE THIS DISTURBANCE LOOKS FAIRLY IMPRESSIVE AND FRONT WILL SLOWLY RETREAT NWD AS IT MOVES ACROSS. AGAIN SOME REPRIEVE WED NIGHT...BEFORE MAIN UPPER LOW KICKS OUT OVER NRN OK/KS/SRN NE WITH A DRYLINE PUNCHING IN. BEST FORCING TO BE ALONG/N OF I-20...SO WILL HAVE HIGHEST POPS THERE...TAPERING OFF FURTHER S/SW YOU GO. HIGH PRESSURE BOTH AT THE SFC/ALOFT SHOULD FINALLY GIVE US A FEW DRIER DAYS FRI/SAT WITH NICE TEMPS. NOT BUYING GFS ON QPF FIELDS OVER SRN ZONES SAT AFTN/EVENING AS ELEVATED MIXED LAYER SHOULD BE STOUT AND MSTR FAIRLY SHALLOW...SO WILL LEAN WITH ECMWF THOUGHT WITH A PACIFIC TYPE COLD FRONT AND LOW POPS FOR SUNDAY...LINGERING ACROSS THE SOUTH INTO THE EARLY WORK WEEK AS FRONT STALLS. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 58 71 63 / 10 20 80 10 WACO, TX 68 59 73 65 / 90 30 80 10 PARIS, TX 71 51 68 60 / 10 20 80 20 DENTON, TX 73 56 70 62 / 10 20 80 20 MCKINNEY, TX 72 54 70 61 / 10 20 80 20 DALLAS, TX 72 58 71 63 / 10 20 80 20 TERRELL, TX 72 56 70 63 / 30 20 80 20 CORSICANA, TX 69 58 71 63 / 70 20 80 20 TEMPLE, TX 69 61 74 66 / 90 50 60 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /05
Hazardous weather outlook, Mar 28, 4:05 AM CST, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 405 AM CST TUE MAR 28 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 405 AM CST TUE MAR 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE SOUTHERN HALF OF NORTH TEXAS TODAY...AND FOR ALL OF NORTH TEXAS IN THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TODAY...ESPECIALLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR...WHERE LOCALIZED FLASH FLOODING MAY OCCUR. MARGINALLY SEVERE HAIL MAY ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH TEXAS WEDNESDAY THROUGH THURSDAY...AND AGAIN ON SUNDAY...AND ACROSS THE SOUTHERN HALF OF NORTH TEXAS ON MONDAY. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL INCREASE ON THURSDAY AS A STRONG UPPER LEVEL STORM SYSTEM AND DRYLINE MOVE THROUGH THE REGION. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN HAZARDS ASSOCIATED WITH THESE STORMS. THUNDERSTORM CHANCES WILL AGAIN INCREASE ON SUNDAY AND MONDAY AS ANOTHER STORM SYSTEM APPROACHES. AT THIS TIME...THERE IS TOO MUCH UNCERTAINTY TO ASSESS SEVERE THUNDERSTORM POTENTIAL. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. 13
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 6:00 AM CST | Flash Flood Warning | FWD | Falls, Freestone, Limestone | 3 hr |
| Mar 28, 6:37 AM CST | Flash Flood Warning | FWD | Coryell, Lampasas | 113 min |
| Mar 28, 6:55 AM CST | Flash Flood Warning | FWD | Anderson, Leon, Milam, Robertson | 3 hr |
| Mar 28, 10:00 AM CST | Flash Flood Warning | FWD | Leon | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.